# SDR AWXA200400126

- Difficulty date: January 30, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 12,927 hours, 5,022 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653117
- Part serial: TA60110
- Condition: Failed
- Location: Cockpit
- Part time: 12,927 hours, 5,022 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUSIE THE CAPTAINS WINDSHEILDS OUTERPANE SHATTERED AT FL260.  CABIN PRESSURE WAS MAINTAINED AT 5.0 PSO OR LESS AND DESCENT TO FL 230 ACCOMPLISHED.  THE RETURN TO LAS WAS UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED THE CAPTIANS WINDSHEILD PER AMM 56-11-11-401.  MAINTENANCE PRESSURIZED THE AIRCRAFT PER AWA TASKCARD F1B21307.  NO LEAKAGE NOTED.  OK FOR SERVICE.  MAINTENANCE ALSO REMOVED AND REPLACED THE WINDOW HEAT CONTROLLER FOR PRECAUTIONARY REASONS PER AMM 30-42-34-401 & 30-42-00-710-001.
